Jump to content

Search the Community

Showing results for tags 'joint pain'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. I'm writing to hopefully get some insight, see if anyone had problems they assumed were WD, but turned out to be something else that once addressed led to noticeable improvement, and see if anyone has symptoms not shared by most others here (i.e. my insane hunger/destroyed cues). Even if you don't read this whole post (long, sorry) answering 2 or 3 would be great! Long story short, I was recovering from anorexia when put on Celexa. My body was unstable then, and the drugs made it worse. A month in I had increased hunger, looser bowel movements, insomnia, etc. Slowly I developed food sensitivities, dairy first, then gluten, and now it seems a whole host of things. Recently went to a gastro, was diagnosed with sibo. Took xifaxan for 2 weeks, saw some really good improvement the first week, then worsened the 2nd. Back to where I started before the antibiotic by now. I'm struggling to determine if the sibo is what has actually caused my food sensitivities, leaky gut, increased hunger, weight gain (really driving me crazy, especially since I worked so hard to gain weight/stay stable after anorexia), etc. or if my gut is just messed up b/c of the meds and sibo is a result, reinforcing the above issues. Part of me doesn't think it's entirely WD, since I don't see many people here with the problems I'm facing. But hunger, etc. problems got to be the worst both times I tapered before, slowly evening out to my state now (not driving me suicidal) which makes me think the sibo/issues are tied to WD (also since the sibo problems seemed to come back immediately after the antibiotic). I'm going crazy trying to figure everything out (between anorexia recovery, celexa side effects, and now WD, I don't know what 'stability' is). Keep messing around with my diet in the meantime, with little success. moderator note: SIBO = small intestine bacterial overgrowth
  2. Hi and thanks for letting me in. I would like to hear from others, who suffers a lot from physical pain in withdrawal - possibly also from anybody who did a cold turkey from both antidepressants and benzos. My story short. I got sertraline two times. First for 1.5 year, then 8 months break, and then I got it for half a year, before I stopped cold turkey. Among all that, I also took zopiclone for 5 years (benzo-like sleeping pills). These I also cold turkied 4 months after sertraline. It's now been 14 months since I stopped sertraline and 10 months since I stopped zopiclone. I stopped because, I functioned very poorly. It became harder and harder to take care of work and my three kids (I'm alone with them every second week). I realized that maybe I functioned poorly because of the drugs, and that's why I stopped. I couldn’t find any other explanations. Since then, I still suffer from fatigue, burning pain in my brain and body (like someone poured acid in my brain/body), muscle and joint ashes (especially in arms, legs, hands and feet), head aches, brain pressure, chest pain, stomach issues. In the morning it is so bad that it takes me an hour or two to get out of bed. I really try to be active, but it is soo hard to do anything with all the pain and fatigue. I had a doctor saying I got Fibromyalgia, but I think my self that it is protracted withdrawal syndrome. The symptoms are just similar, I guess. I really don't have so much windows and waves pattern. It's awful most of the time, and then - maybe - there is a very seldom window lasting a few hours, before next day, It's awful again. It has been like this since I withdrawed from sertraline the first time, and got much worse when I reinstated and did a vold turkey Can anybody relate to all this? Thank you so much for any support.
  3. December 15 started lexapro 5mg for panic attacks and anxiety. One week after notice mild hamstring soreness two weeks after severe hamstring soreness, (maybe restless leg)?, and full body joint pain. I was basically bedridden and went to a clinic where they tested me for the flu, I tested negative. I quit taking the pills after two days of this. The symptoms subsided a bit over the next week then suddenly got bad again a week after discontinuation. I had Burning skin sensation, severe restless legs or hamstring pain, and joint pain that feels like theflu. Currently I'm a few days from three weeks after stopping and can barely sleep because the pain is so great. I'm terrified this is something else because no Dr will admit that this **** drug is poison and "there is no documented case of this happening" WELL ITS HAPPENING TO ME SO DOCUMENT IT! The pain I would describe is me, a 27 year old male, feels like I just turned 99 years old. I'm calling my mom daily crying about not being able to sleep and being in constant pain. Has anyone had anything like this after a short and low dose? I'm really afraid I have some other terminal illness. Besides anxiety about this pain, I haven't actually had a panic attack in a while.
  4. Hello, My Achilles tendon of the left leg hurts a lot (the one of the right leg only a little). I've been trying to avoid impact, warm up well before exercising and apply heat (cold worsens the situation), but the pain is getting worse. I can not even walk without limping! I'm almost reaching 50% of my initial dose of 150mg venlafaxine (Effexor) and somewhere around the 40% I started having muscle and joint pain. During my withdrawal from benzodiazepine last year, this type of pain was my main problem. At one point I became bedridden. Will it be the same with the antidepressant? I'm very scared! In particular, I don't know what to do in relation to my Achilles tendon pain. Should I see a doctor? I am sure he/she will prescribe a bunch of medication, muscle relaxants, etc. that I do not want and can not take, and perhaps some useless and time consuming physical therapy. Has anyone had this kind of problem? What did you do? Thank you for your ideas!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy